Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

161 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Pregnacare side effects sweats

Premium Questions

doctor1 MD

i am taking dicaris 150 at weekends. is there any side effect of dicaris. iM FEELING UNEASYNESS IN MY STOMACG anf sweating. pk saxena ...

doctor1 MD

was fine. To deal with night sweats (gyn said it was first stages of perimenopause) I ordered Amberen . Although it has worked wonders for the night sweats, I have started having muscle pain in my hands and arms ...

doctor1 MD

What kind of things would cause mental and behavior changes, progressive weakness, clothes soaking sweating at night , tingling in hands, visual disturbance, loss of cord inaction, balance issues, vertigo ...

doctor1 MD

and i started to break out in a cold sweat. I thought i should start my day and got up to brush my teeth ...

doctor1 MD

and i have searched the net got its side effects as lactic acidosis .Please suggest is it safe ... this medicine or can it cause any side effects in next couple of days.Please reply asap.Thanks.Also during ...

Public Forum Discussions

doctor1 MD

Hi, I ve been taking pregnacare for past few days but started taking them even tho I was late on my period. I m just wondering if these aches an pains are due to me coming on or whether it s side effects ...

doctor1 MD

was negative. Is there any side effect of consuming pregnacare conception vitabiotics? Is it any serious side ... pregnacare before conception for trying a baby. I used it for 6 weeks long. Then I had pregnant symptoms like ...

doctor1 MD

I have started using pregnacare conception tablets only for the last week. My menstrual cycle is due on Wednesday bug my breastfeeding are terribly swollen and very sore. I have had breast pain ...

doctor1 MD

through miserable withdrawal. How long does it take to get through this? I m having bouts of severe sweats. I mean clothes soaked sweats. Can I take this twice a day? What about Ed? Effexor killed my sex life ...

doctor1 MD

. On Tuesday 7/11 and now for 4 days has had night sweats, to where the bed is wet and need to be dried. Then today working in the garage about 80 degrees, came in soaking wet with sweat. Is this a side affect? ...

doctor1 MD

-325 mg as needed for pain. Are These medication the cause of lingering side effects? ... medications and had swollen/sore throat, stomach pain, chest pain, headaches, night sweats and constant ...

doctor1 MD

I took a naporisn this morning, almost fainted begin to sweat profusily and then couldnt control my bowel moment and had trouble breathing and my eyes turned beet red, it took me about 20 minutes ...

doctor1 MD

I had a final prostap injection 5 weeks ago and have had TRCE and TCRF a week and a half ago. I feel as though I m having a severe period and am still having extreme flushes and night sweats , how ...

doctor1 MD

I am having sweats 3 times a night. Maybe a side effect of chemo but my doctor doesn t think so. Any ideas on how to eliminate this issue? You wait till the end to tell me I have to pay. Deceptive ...

doctor1 MD

first. Due to excessive sweating and increased mild depression, she is switching me to Venlafaxine. Is this a recommendable change for combatting my Fibo and depression? What are the most common side effects? ...

Mobile Questions and Answers

doctor1 MD

Yes, it is due to side effect of the drug. Please hit thanks.

doctor1 MD

doctor1 MD